MathSciNet Relay Station
MathSciNet bibliographic data
MR2474236 34C10
Huang, Yan; Meng, Fanwei Oscillation criteria for forced second-order nonlinear differential equations with damping. J. Comput. Appl. Math. 224 (2009), no. 1, 339–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement